Optimal Consumption and Portfolio Choice with Stopping

Access this Article

Author(s)

Abstract

We study the Bellman equation associated with the optimal consumption and portfolio choice problem with stopping times in a complete market. We establish the existence of a strong solution by using the viscosity solutions technique. The optimal policy is shown to exist from the optimality conditions in the variational inequality.

Journal

  • Funkcialaj Ekvacioj

    Funkcialaj Ekvacioj 48(2), 183-202, 2005

    Division of Functional Equations, The Mathematical Society of Japan

Codes

  • NII Article ID (NAID)
    130000141285
  • Text Lang
    ENG
  • ISSN
    0532-8721
  • Data Source
    J-STAGE 
Page Top